Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 90, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 14, 2017, 4:00 PM CDT for 4 counties in Wisconsin. It was in force for 60 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2017, 4:00 PM CDT (21:00 UTC)
- Expired
- Jun 14, 2017, 5:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Brown County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 4:04 PM CDT | TSTM WND DMG | 4 Ene Green Bay, WI | 4 TO 5 INCH TREE LIMBS BROKEN OFF AND TOSSED 100 TO 150 FEET. REPORT FROM UW-GREEN BAY. |
| Jun 14, 4:15 PM CDT | TSTM WND DMG | Manitowoc, WI | SEVERAL TREES DOWN |
| Jun 14, 4:25 PM CDT | HAIL 0.25 | Manitowoc, WI | ALSO STREET FLOODING |
| Jun 14, 5:00 PM CDT | TSTM WND DMG | Sturgeon Bay, WI | DAMAGE REPORTED ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 12:40 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 303 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
292
WUUS53 KGRB 142100
SVRGRB
WIC009-029-061-071-142200-
/O.NEW.KGRB.SV.W.0090.170614T2100Z-170614T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
400 PM CDT WED JUN 14 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Eastern Brown County in northeastern Wisconsin...
Kewaunee County in northeastern Wisconsin...
Door County in northeastern Wisconsin...
Manitowoc County in east central Wisconsin...
* Until 500 PM CDT.
* At 400 PM CDT, severe thunderstorms were located along a line
extending from near Pulaski to near Denmark to near Elkhart Lake,
moving northeast at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Green Bay, Manitowoc, Sturgeon Bay, Kewaunee, Bay Shore Park,
Algoma, Luxemburg, Denmark, Cleveland and Valders.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4463 8793 4468 8780 4503 8754 4494 8759
4493 8745 4507 8736 4515 8741 4524 8732
4522 8721 4541 8700 4543 8682 4535 8679
4517 8697 4510 8695 4501 8710 4454 8741
4418 8746 4390 8769 4389 8799
TIME...MOT...LOC 2100Z 238DEG 56KT 4472 8817 4429 8780 4379 8799
HAIL...<.75IN
WIND...70MPH
$$
Eckberg4 follow-up statements
325
WWUS53 KGRB 142123
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
423 PM CDT WED JUN 14 2017
WIC009-029-061-071-142200-
/O.CON.KGRB.SV.W.0090.000000T0000Z-170614T2200Z/
Brown WI-Kewaunee WI-Door WI-Manitowoc WI-
423 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EASTERN BROWN...KEWAUNEE...DOOR AND MANITOWOC COUNTIES...
At 423 PM CDT, severe thunderstorms were located along a line
extending from near Oconto to near Kewaunee to 8 miles southeast of
Manitowoc, moving northeast at 65 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Egg Harbor around 450 PM CDT.
Ephraim around 455 PM CDT.
Newport State Park around 500 PM CDT.
Other locations impacted by these severe thunderstorms include Krok,
Maribel, Peninsula State Park, Larrabee, Valmy, Curran, Slovan,
Gregorville, Rankin and Rock Island State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4390 8789 4468 8780 4503 8754 4494 8759
4493 8745 4502 8754 4497 8742 4501 8751
4498 8742 4524 8732 4522 8721 4541 8700
4543 8682 4535 8679 4510 8695 4501 8710
4454 8741 4418 8746 4390 8769
TIME...MOT...LOC 2123Z 238DEG 56KT 4490 8776 4447 8740 4397 8759
HAIL...0.75IN
WIND...70MPH
$$
Eckberg461
WWUS53 KGRB 142130
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
430 PM CDT WED JUN 14 2017
WIC009-142139-
/O.CAN.KGRB.SV.W.0090.000000T0000Z-170614T2200Z/
Brown WI-
430 PM CDT WED JUN 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BROWN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM CDT for
northeastern and east central Wisconsin.
LAT...LON 4390 8789 4466 8776 4498 8757 4491 8752
4499 8757 4499 8756 4492 8750 4501 8756
4495 8751 4493 8750 4492 8749 4493 8745
4502 8754 4498 8742 4524 8732 4543 8682
4454 8741 4418 8746 4390 8769
TIME...MOT...LOC 2129Z 243DEG 41KT 4491 8779 4447 8742 4397 8762
$$
WIC029-061-071-142200-
/O.CON.KGRB.SV.W.0090.000000T0000Z-170614T2200Z/
Kewaunee WI-Door WI-Manitowoc WI-
430 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR KEWAUNEE...DOOR AND CENTRAL MANITOWOC COUNTIES...
At 429 PM CDT, severe thunderstorms were located along a line
extending from near Oconto to near Kewaunee to 7 miles south of
Manitowoc, moving northeast at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Egg Harbor around 500 PM CDT.
Other locations impacted by these severe thunderstorms include Krok,
Maribel, Peninsula State Park, Larrabee, Valmy, Curran, Slovan,
Gregorville, Rankin and Carlsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4390 8789 4466 8776 4498 8757 4491 8752
4499 8757 4499 8756 4492 8750 4501 8756
4495 8751 4493 8750 4492 8749 4493 8745
4502 8754 4498 8742 4524 8732 4543 8682
4454 8741 4418 8746 4390 8769
TIME...MOT...LOC 2129Z 243DEG 41KT 4491 8779 4447 8742 4397 8762
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
Eckberg631
WWUS53 KGRB 142141
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
441 PM CDT WED JUN 14 2017
WIC029-061-071-142200-
/O.CON.KGRB.SV.W.0090.000000T0000Z-170614T2200Z/
Kewaunee WI-Door WI-Manitowoc WI-
441 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EASTERN KEWAUNEE...DOOR AND EASTERN MANITOWOC COUNTIES...
At 441 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Marinette to 11 miles southeast of
Algoma to 9 miles east of Cleveland, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Egg Harbor around 500 PM CDT.
Other locations impacted by these severe thunderstorms include
Mishicot, Peninsula State Park, Valmy, Gregorville, Two Rivers,
Rankin, Whitefish Bay, Carlsville, Vignes and Maplewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 4392 8782 4448 8751 4477 8765 4489 8758
4493 8745 4509 8732 4522 8729 4522 8720
4543 8682 4454 8741 4433 8748 4418 8746
4407 8760 4392 8767
TIME...MOT...LOC 2141Z 235DEG 45KT 4500 8759 4450 8727 4392 8756
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Eckberg040
WWUS53 KGRB 142155
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
455 PM CDT WED JUN 14 2017
WIC061-071-142204-
/O.CAN.KGRB.SV.W.0090.000000T0000Z-170614T2200Z/
Kewaunee WI-Manitowoc WI-
455 PM CDT WED JUN 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KEWAUNEE AND EASTERN
MANITOWOC COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened. Therefore the
warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM CDT for
northeastern Wisconsin.
LAT...LON 4470 8733 4477 8765 4489 8758 4493 8745
4509 8732 4522 8729 4522 8720 4543 8682
4470 8732 4423 8747 4418 8746 4414 8751
TIME...MOT...LOC 2154Z 238DEG 56KT 4510 8736 4460 8704 4402 8733
$$
WIC029-142200-
/O.CON.KGRB.SV.W.0090.000000T0000Z-170614T2200Z/
Door WI-
455 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR DOOR COUNTY...
At 454 PM CDT, severe thunderstorms were located along a line
extending from near Egg Harbor to 19 miles east of Algoma to 16 miles
east of Manitowoc, moving northeast at 65 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Ephraim and Egg Harbor around 500 PM CDT.
Other locations impacted by these severe thunderstorms include
Peninsula Center, Fish Creek, Peninsula State Park, Valmy, Ellison
Bay, Whitefish Bay, Carlsville, Vignes, Washington Island and
Maplewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People
outside should move to a shelter, inside a strong building and away
from windows.
&&
LAT...LON 4470 8733 4477 8765 4489 8758 4493 8745
4509 8732 4522 8729 4522 8720 4543 8682
4470 8732 4423 8747 4418 8746 4414 8751
TIME...MOT...LOC 2154Z 238DEG 56KT 4510 8736 4460 8704 4402 8733
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
EckbergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:41 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 14, 2:41 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 241 PM CDT Wed Jun 14 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Thursday Issued at 240 PM CDT Wed Jun 14 2017 Convectively induced vorticity center will continue to produce thunderstorms during the rest of the afternoon and early evening hours. Shear and instability are sufficient for some severe storms with strong winds and possibly large hail and a tornado or two. Additional scattered storms could accompany the weak surface front that will move through late tonight. Some low clouds are possible early Thursday but increasing west southwest winds will mix them out by noon with mostly sunny skies in the afternoon. Warm temperatures aloft will make for highs around 10 degrees above normal in most places. .LONG TERM...Thursday Night Through Wednesday Issued at 240 PM CDT Wed Jun 14 2017 A pretty typical early summer pattern setting up across the CONUS with upper ridging located over the southwest CONUS/western Atlantic and a general upper trough over east-central North America. The jet stream appears to set-up over the northern tier of states with periodic Pacific systems moving along the jet. The main forecast challenge will be trying to time each of these systems. Temperatures to start out above normal through Saturday, cool to below normal into early next week, then slowly warm closer to normal by the middle of next week. Vertically-stacked upper low is forecast to slowly move east into western Ontario Thursday night with a weak shortwave trough pushing into the western Great Lakes. Models are also showing another surge of gulf moisture streaming northeast as winds back to the southwest once again. It appears that central/east-central WI would need at least a small shower/thunderstorm chance after midnight, while the north would remain dry. Under generally partly cloudy skies, look for min temperatures to range from the middle to upper 50s north-central WI, to the lower 60s across eastern WI. Warm and somewhat humid conditions are expected to linger over central/east-central WI on Friday with capes perhaps surpassing 1K J/KG. The only question is whether there is a triggering mechanism to kick off more showers/thunderstorms. The GFS hints at a mid- level shortwave moving through the mean flow, thus cannot rule out at least a chance of showers/thunderstorms. Max temperatures on Friday to reach the upper 70s near Lake MI, lower to middle 80s elsewhere. Another weak shortwave trough is forecast by most of the models to enter the western Great Lakes on Friday night and with a continued southwest fetch of gulf moisture aimed at WI, additional small chances for showers/thunderstorms will remain in the forecast. Temperatures to remain on the mild side with middle to upper 50s north-central, lower to middle 60s east-central WI. Models send a weak frontal boundary into WI on Saturday and this feature would be the trigger necessary to generate more showers/thunderstorms, especially during the afternoon hours. More clouds/precipitation chances would hinder temperatures with readings slipping into the middle to upper 70s north-central/lakeshore, lower 80s south. The best likelihood of seeing showers/thunderstorms should occur Saturday night as a strong shortwave trough/accompanying surface low and cold front sweep across the western Great Lakes. We will have to watch these storms, especially Saturday evening before instability begins to weaken. However, bulk shear values in the 35 to 50 knot range through the night could keep storms feisty well into the night. While stronger lift/forcing exit the region on Sunday, northeast WI to reside on the cooler/cyclonic side of this system, thus with daytime heating, look for shower/thunderstorm chances to continue through Sunday. Much cooler air mass to overspread the area on Sunday with max temperatures around 70 degrees north-central, lower to middle 70s elsewhere. Precipitation chances are expected to diminish Sunday evening with the loss of daytime heating. Of course, the onset of daytime heating on Monday could kick off at least a few showers or thunderstorms. Temperatures on Monday will remain below normal with only middle to upper 60s north-central, upper 60s near Lake MI and lower 70s elsewhere. After a mostly dry Monday night, models indicate the approach/passage of a shortwave trough/cold front on Tuesday. While forcing/lift/instability are not as pronounced as Saturday night's event, anticipate at least chance pops will be needed across northeast WI for Tuesday. Max temperatures are expected to be slightly warmer with most locations in the 70-75 degree range. High pressure is forecast to build into WI later Tuesday night through Wednesday and appears to finally bring a dry period to the extended forecast. Even with mixed sunshine, temperatures will not warm much with readings a bit below normal. && .AVIATION...for 18Z TAF Issuance Issued at 1259 PM CDT Wed Jun 14 2017 MVFR ceilings over northern Wisconsin will dissipate this afternoon as a warm front moves north and increasing winds mix out low level moisture. Thunderstorms will move across the area from southwest to northeast during the mid and late afternoon hours accompanied by gusty winds and heavy rain. They should exit the area during the early evening. Additional scattered thunderstorms are possible alter tonight as a weak cold front moves through. IFR ceilings and visibilities are possible late tonight and early Thursday where winds become light and the ground is wet from rain. Good flying weather is expected by noon Thursday. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......Kallas AVIATION.......RDM
Hazardous weather outlook, Jun 14, 2:21 PM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 221 PM CDT Wed Jun 14 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 221 PM CDT Wed Jun 14 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight There is a slight risk of severe thunderstorms through midnight. Damaging winds, large hail, heavy rainfall and a tornado or two are possible. Due to recent heavy rains, the Wisconsin River continues to flow faster than usual with a few locations at or above flood stage. Caution should be used if boating or fishing on the Wisconsin River. Many other rivers across the region will also be rising, with some possibly reaching flood stage. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday A chance of thunderstorms will return for late this week and the weekend, but severe storms do not appear likely. Some rivers and streams will continue to be near or above flood stage. Caution should be used near rapidly moving water. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed tonight. LMZ521-522-541>543-151930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 221 PM CDT Wed Jun 14 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Strong to severe thunderstorms are possible this evening. Some of these storms will produce strong winds and hail. Areas of dense fog are possible later tonight, as a warm and moist air flows over the relatively cool waters of Lake Michigan. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday A chance of thunderstorms will return during the weekend. RDM/Kallas
In the hours before
Local storm report, Jun 14, 3:21 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
321 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND GST SCANDINAVIA 44.46N 89.13W
06/14/2017 M60 MPH WAUPACA WI TRAINED SPOTTER
0305 PM TSTM WND DMG EUREKA 44.00N 88.84W
06/14/2017 WINNEBAGO WI LAW ENFORCEMENT
A FEW TREES DOWN.
0313 PM TSTM WND DMG 3 SW OSHKOSH 43.97N 88.59W
06/14/2017 WINNEBAGO WI LAW ENFORCEMENT
A FEW TREES DOWN.
&&Local storm report, Jun 14, 3:24 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FUNNEL CLOUD 5 W KESHENA 44.87N 88.73W
06/14/2017 MENOMINEE WI EMERGENCY MNGR
UPDATE TO EARLIER TORNADO REPORT. FUNNEL DID NOT TOUCH
DOWN. NO DAMAGE REPORTED.
&&Local storm report, Jun 14, 3:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG IOLA 44.50N 89.11W
06/14/2017 WAUPACA WI TRAINED SPOTTER
NUMEROUS TREES DOWN. SOME STREET FLOODING.
&&Local storm report, Jun 14, 3:37 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG SHIOCTON 44.43N 88.58W
06/14/2017 OUTAGAMIE WI TRAINED SPOTTER
TREES AND POWER LINES DOWN.
&&Local storm report, Jun 14, 3:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
355 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TORNADO 5 SE NAVARINO WILDLIFE 44.59N 88.47W
06/14/2017 SHAWANO WI LAW ENFORCEMENT
&&Local storm report, Jun 14, 3:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
358 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TORNADO 1 S FRAZER CORNERS 44.66N 88.36W
06/14/2017 SHAWANO WI LAW ENFORCEMENT
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:35 AM CDT | Special Weather Statement | GRB | Vilas | 25 min |
| Jun 14, 5:46 AM CDT | Special Weather Statement | GRB | Kewaunee | 29 min |
| Jun 14, 7:14 AM CDT | River Flood Warning | GRB | Lincoln | 24 hr |
| Jun 14, 7:16 AM CDT | Special Marine Warning | GRB | 119 min | |
| Jun 14, 7:30 AM CDT | Special Weather Statement | GRB | Door | 45 min |
| Jun 14, 8:26 AM CDT | Special Weather Statement | GRB | Door | 49 min |
| Jun 14, 9:04 AM CDT | Special Weather Statement | GRB | Door | 41 min |
| Jun 14, 12:44 PM CDT | Special Weather Statement | GRB | Portage, Wood | 76 min |
| Jun 14, 1:23 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Shawano | 67 min |
| Jun 14, 1:45 PM CDT | Tornado Warning | GRB | Menominee, Shawano | 30 min |
| Jun 14, 1:58 PM CDT | Special Weather Statement | GRB | Portage, Wood | 77 min |
| Jun 14, 2:14 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara, Wood | 59 min |
| Jun 14, 2:20 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 40 min |
| Jun 14, 2:48 PM CDT | Areal Flood Advisory | GRB | Portage, Waupaca, Waushara | 3 hr |
| Jun 14, 2:52 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 53 min |
| Jun 14, 2:53 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 14, 3:25 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc, Oconto, Outagamie, Shawano and 1 more | 50 min |
| Jun 14, 3:34 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Waupaca and 1 more | 3 hr |
| Jun 14, 3:45 PM CDT | Tornado Warning | GRB | Brown, Kewaunee, Oconto, Outagamie, Shawano | 34 min |
| Jun 14, 4:09 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 57 min |
| Jun 14, 4:35 PM CDT | Special Marine Warning | GRB | 115 min | |
| Jun 14, 4:57 PM CDT | Severe Thunderstorm Warning | GRB | Door | 43 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.